# SDR SWAA115042

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 77,443 hours, 65,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Cracked
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND LT WING I/B FORE FLAP LOWER SKIN CRACKED.  REPAIRED FORE FLAP PER SRM.
